# SDR DALA2016021000969

- Difficulty date: February 10, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 64,814 hours, 47,564 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Pulled
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE L1 DOOR EMERGENCY ESCAPE SLIDE PINS PULLED OUT.  THE EMERGENCY ESCAPE SLIDE PACK WAS REPLACED AT DOOR L1.
